Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Yasmin

Notices

Reply
 
Thread Tools Display Modes
  #11  
Old 09-10-2007, 12:07 AM
j
Guest
 
Posts: n/a
Default yasmin

It seems the number of yasmin pills i've taken also happens to be the number of zits on my once lovely face! I decided to get off of them after almost 3 months. to the person who has nice, mositurized skin from them,I'm so glad... you seem to the the exception. but mine is much drier than it normally would be...and the breakouts are much more painful and totally relentless. just one after another...plus they don't even heal as fast anymore. no other negative side effects with me however... but the breakouts are the worst. This is crap and I don't have to take it anymore. out with the trash they go. btw, mine is also on the lower half of my face. girls, don't let this pill bully your face for months and months. I think 3 months is a fair amount to suffer...at least for me....
Reply With Quote
  #12  
Old 09-10-2007, 12:08 AM
Unregistered
Guest
 
Posts: n/a
Default yasmin

i too had a wonderful complexion before taking Yasmin, after 2 months on it, I now have painful cysitc acne and breakouts. I also have gained a little weight. The only benefit was an end to my heavy, painful periods. I am going off of it!! But dont know what to do about my periods or if I should try another pill?
Reply With Quote
  #13  
Old 09-27-2007, 02:43 PM
Mandy
Guest
 
Posts: n/a
Default yasmin

I'm on my third month of Yasmin and it's done wonders for my skin!<br><br>I was previously on Diane 35 for my acne problem but a rise in price caused me to stop them. I have tried other pills and they just made my skin worse. When I started Yasmin, I noticed that my acne was clearing within the first month.<br><br>From what I've read in the Yasmin Monograph, acne can be an adverse effect from these pills(or any other brand for that matter) so that's what some of you may be experiencing.
Reply With Quote
  #14  
Old 11-08-2007, 08:24 PM
marie
Guest
 
Posts: n/a
Default used it for 5months

I also experienced a lot of acne, but around the 5th month my skin started to clear up. However, I discontinued using this pill because it made me so thirsty and dry everywhere. I had to pee all the time. <br>Now i'm using ortho tricylen. I'm my skin is almost acne free, and the thirst is gone.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Acne Concerned Parent Provigil 4 05-12-2008 06:53 PM
acne c.c. Actonel 1 09-12-2007 02:39 PM
cystic like acne polly Elidel 2 12-03-2005 06:00 AM
Yasmin and acne Helen Yasmin 0 12-02-2005 06:00 AM
Terrible Acne Mel Ortho Evra 1 10-12-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:57 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.